MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; LIMB

ENDOLOGIX, INC. AFX; LIMB
Model Number IS20-25/C55 SA
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Intimal Dissection (1333); Aneurysm (1708); Failure of Implant (1924); Rupture (2208); Blood Loss (2597)
Date of Event 01/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient had an emergent rupture and was initially implanted with a bifurcated, two infrarenal aortic extensions, a suprarenal aortic extension, and a limb extension on (b)(6) 2016.The patient came in emergently on (b)(6) 2016 with abdominal pain and computed tomography revealed possible endoleak.Patient was admitted and an angiogram confirmed type 1b endoleak with sac growth.Physician elected to implant competitor device to seal the endoleak.Patient is in stable condition.
 
Additional Manufacturer Narrative
Additional information was found from a computed tomography of a type ii and an unknown endoleak.

Brand Name
AFX
Common Device Name
LIMB
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5466247
Report Number2031527-2016-00078
Device Sequence Number10824944
Product Code MIH
UDI-Device Identifier00818009011466
UDI-Public(01)00818009011466
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2018
Device Model NumberIS20-25/C55 SA
Device Lot Number1253183-003
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/29/2016
Supplement Report FDA Received Date05/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR